The Existence of Symmetric Positive Solutions for a Nonlinear Multi-Point Boundary Value Problem on Time Scales
Articles > Article · 2015
Authors: Fatma Tokmak, İlkay KARACA, TUĞBA ŞENLİK, AYCAN SİNANOĞLU
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 19, pp 670-677
Summary
In this paper, we study the existence of symmetric positive solutions for the nonlinear multi-point boundary value problem on time scales. By applying fixed-point index theorem, the existence of at least two or many symmetric positive solutions is obtained. An example is given to illustrate our main results.